# SDR UPS02438440

- Difficulty date: May 9, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 1480 BULKHEAD HOLE NR 5 CRACK FOUND ON EXTENSION FITTING APPROX .0625 INCH RUNNING AFT.  REPAIR CARRIED OUT IAW SB747-53A2390 FIG 11.
